# SDR RAIA0010044

- Difficulty date: October 27, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 18,759 hours, 20,901 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 559012A
- Condition: Failed
- Location: Avionics Rack
- Part time: 625 hours, 789 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7158-STL- NUMBER TWO INVERTER FAILED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED NUMBER TWO INVERTER.
